# SDR SWIA20250924012

- Difficulty date: September 12, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 50,404 hours, 37,700 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH STG 6L HAS  CHAFING DAMAGE BETWEEN FS1162.0 AND FS1144.00 FROM RAM AIR WATER LINE  (FILED CLOSED)PERFORMED REAPIR TO LH STR6L BETWEEN FS1162.0 AND FS1144.00 IAW REO 670-53-61-2568. DATED 2025-09-22 REV- COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CP 30862155 FOR EDDY CURRENT INSPECTION.
